Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
162 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes penis itching after intercourse?

I am 29yrs old, i have sexual intercourse with my boyfriend, after a week he found out that is male organ is itching him and also have this sweet sensation on the tip of his male organ. what could be the cause and is it that i have an infection and i don't know about it.
Tue, 4 Aug 2015
Report Abuse
Urologist 's  Response
Hello
Thanks for query.

Itching of genitals(Penis) after unprotected sex is mostly due to allergic reaction to vaginal secretions of a female .or in case of unprotected sex is due to allergic reaction to chemicals used in condom as a lubricant.

You need to consult qualified Gynecologist for vaginal examination and take the appropriate treatment if required .

Your boy fried needs to take broad spectrum antibiotic like Cefixime along with anti inflammatory drug like Diclofenac twice daily with topical steroid cream for local application .

Ask him to get blood tested to rule out Diabetes .

Dr.Patil.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes penis itching after intercourse?

Hello Thanks for query. Itching of genitals(Penis) after unprotected sex is mostly due to allergic reaction to vaginal secretions of a female .or in case of unprotected sex is due to allergic reaction to chemicals used in condom as a lubricant. You need to consult qualified Gynecologist for vaginal examination and take the appropriate treatment if required . Your boy fried needs to take broad spectrum antibiotic like Cefixime along with anti inflammatory drug like Diclofenac twice daily with topical steroid cream for local application . Ask him to get blood tested to rule out Diabetes . Dr.Patil.